ADVERTISEMENT
ADVERTISEMENT

Q. What is non-alcoholic fatty liver disease?

Answered by
Dr. Gupta Ankush Dhaniram
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 15, 2016 and last reviewed on: Jan 25, 2020

Hi doctor,

I am a 30 year old male. My weight is 85 kg and my height is 174 cm. I am non-smoker and I do not drink alcohol. My problems are gas formation, uneasy feeling after meals and lack of energy. My bowel does not get cleared properly and I feel too much tired after hard work. My heart beat become too fast during this time. I also have breathing problems after running. I have attached my recent blood test report for your reference. Please check and help me with your suggestion.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I have gone through your reports (attachment removed to protect patient identity) and your complaints.

  • Having fat in liver is normal, but more than 5 to 10% fat is called fatty liver disease.
  • SGOT (serum glutamic-oxaloacetic transaminase) and SGPT (serum glutamic-pyruvic transaminase) are raised in this condition.
  • Take tablet Atorvastatin 10 mg once daily.
  • Follow regular monitoring of blood sugar and reporting.
  • If you maintain the above instructions then it can be reversed. Report back to me with the progress after 15 days.

Revert back after 15 days to a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is there anything abnormal on seeing my overall health checkup report?

The lipid profile is also high and deranged ... Persistently elevated lipid levels are harmful to the heart and blood vessels ... Thyroid prof...   Read full

Are hair fall, skin infections, and overweight due to hypothyroidism?

A sedentary lifestyle may cause obesity ... Obesity, diabetes ...   Read full

My husband had Losar Beta H twice by mistake. Will it cause any side effect?

.. worry. He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again. Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box. Ju...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.